# SDR UPS00434110

- Difficulty date: August 9, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, PLEASE REPLACE CORRODED WINDOW FORGINGS AT BS 240 - 260 LT SIDE IAW SRM.  WINDOW FORGING REMOVED IAW SRM 51-30-02 NEW FORGING FITTED SRM 51-30-02 & QUERY NOTE N691UP 11/2000.
